Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Azbelev and Caljuk


Author: Thomas L. Sherman
Journal: Proc. Amer. Math. Soc. 21 (1969), 63
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0239188-7
MathSciNet review: 0239188
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. V. Azbelev and Z. B. Caljuk, On the question of distribution of zeros of solutions of linear differential equations of third order, Mat. Sb. 51 (93) (1960), 475-486; English transl., Amer. Math. Soc. Transl. (2) 42 (1964), 233-245. MR 0121529 (22:12266)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239188-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society